# SDR USAA920080543

- Difficulty date: February 8, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465252
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK  - CRACKED FRAME, BS 380, S9R.  REPAIRED FRAME BS, 380, S9R IAW USAIRWAYS EA 100286.
